Need help on meds
Jan 23, 2009
i was on ddi250mg,viread,norvir,lexia,viral load48,cd4 295, got new dr.and change to truvada,isentress,norvair,lexia. 2weeks later feet numb, tingle,and cold.went back on viread,isentress, norvir, lexia. now feet better but stomach is swelling and i feel tired. Question can i return back to my origianal regiment of ddi250mg,viread,norvir,lexia,.Please help.
Response from Dr. Henry
The best regimen for you depends highly on your treatment history and status of HIV resistance to current/past medications as well as full history of your ability to tolerate certain regimens.DDI and tenofovir when used together can have a detrimental effect on CD4 counts in some patients so use together is cautioned. Stomach swelling and fatigue can be due to a number of factors not just the HIV meds so a full evaluation is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Worried I Have HIV
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Groin Pain After Anal Sex Top Sign Of HIV AIDS
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Rash After Swallowing Sperm Sign Of HIV AIDS
- Rash After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.